Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Weight loss, lack of appetite, stomach pain during periods, nausea. Due to anemia?

Hi, I ve become more active recently and eat substantially less as find i m not really that hungry since losing weight. I ve noticed that during my last couple of periods i ve suffered from severe stomach pain to the point of wishing to vomit . I feel incredibly tired and also faint around the same time. Is anemia likely?
Asked On : Sun, 21 Oct 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor